# SDR REXA2022071401569

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INTERNAL STRUCTURE'S FWD FORMER AT FS311.75 HAS CORROSION ON ITS WEB AND FLANGE BEHIND ACCESS PANEL 832FL.	REMOVED AND REPLACED WITH NEW PAX DOOR FWD FORMER AT FS311.75 PER CRJ900 SRM 51-42-06-001-001-A01 & BOMBARDIER DRAWING 601R31702 REV-N.
